A Study of Preconditioned Jacobian-Free Newton-Krylov Discontinuous Galerkin Method for Compressible Flows on 3D Hexahedral Grids

Qin, W, Cai, J, Lu, H et al. (2 more authors) (2018) A Study of Preconditioned Jacobian-Free Newton-Krylov Discontinuous Galerkin Method for Compressible Flows on 3D Hexahedral Grids. Advances in Applied Mathematics and Mechanics, 10 (2). pp. 261-274. ISSN 2070-0733

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: This item is under copyright. This is an author produced version of a paper first published in Advances in Applied Mathematics and Mechanics in Volume 10, Number 2, published by Global Science Press. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: 2018
  • Accepted: 7 August 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 07 Sep 2017 10:48
Last Modified: 27 Jul 2018 19:11
Published Version: http://www.global-sci.org/magazine_new/intro/artic...
Status: Published
Publisher: Global Science Press

Share / Export